Try Children's Tylenol Fever & Sore Throat Pain. For over fifty years, parents and doctors have placed their trust in Tylenol for fast, effective relief of fever and pain due to colds or flu.
Children's Tylenol Fever & Sore Throat Pain liquid is dye free for children who may be sensitive or allergic to dyes. “Dye Free” also means “Stain Free,” so an accidental spill won’t ruin the bedding, your child’s new outfit, or your furniture.
For children 2-6 years. For effective relief of:
- Fever due to colds or flu
- Aches and pains due to colds or flu
Medicinal Ingredient: Each 5 mL contains:
- Pain reliever/Fever Reducer: acetaminophen, 160mg
Caution: Keep out of the reach of children. Do not use with other drugs containing acetaminophen. Do not take more than the maximum daily dose. Overdose may result in severe or possibly fatal liver damage. Consult a doctor if symptoms last for more than 5 days, fever lasts more than 3 days or allergic reactions such as wheezing, rash or itching develop. Ask a doctor or pharmacist before use if your child:
- Has serious kidney or liver disease
- Uses any other medications including natural health products, prescription drugs, salicylates or other pain and fever relief medications.
WARNING: Do not use if carton is open or if printed bottle neck band or inner foil seal is broken. Store at room temperature, 15 - 30°C (59 - 86°F).